Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pimples, dark spots. Taking thyronorm, using clindamicin cream, retinal A cream. Treatment?

Hi Doctor,I am 26 years now,In my teenage my skin was completly free from acne .But After marriage ,from last two years my face is full of pimples and dark spots.I am taking Thyronorm 125 tablets.I took treatment for acne ,it includes azithral 500mg tablets,Clindamicin cream,Retinal A cream.But still It is coming in a regular basis,Please suggest me remedies for this..
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for asking on HCM,
you are having Acne Vulgaris which start at puberty and runs upto25-30 years of age.your doctor has prescribed you right medicines which are given for longer time. Since azithromycin is not given for longer period therefore it is safer to take oral doxycycline 100mg instead. Let me know the results after 1month.
Bye for now.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor